| Model Number |
01.18.140 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 140021: 20 items manufactured and released on 14-mar-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 6 years and 5 months after the primary surgery, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.